# SDR AALA202509022751

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 21,695 hours, 9,542 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 Lav
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D IS DIFFICULT TO LOCK AND UNLOCK. ADJUSTED AND LUBRICATED LAVATORY-D DOOR AND LOCK. PER AMM 25-40-00. OPERATIONAL CHECK GOOD.
